Complutense University Library

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Abellanas, L. and Martínez Montalba, Celia (1993) Lie symmetries versus integrability in evolution equations. Journal of physics A: Mathematical and general, 26 (23). pp. 1229-1232. ISSN 0305-4470

Abellanas, L. and Martínez Alonso, Luis and Martínez Ontalba, Celia (1993) Polynomial translation moduies and Casimir invariants. Journal of physics A: Mathematical and general, 26 (5). pp. 225-227. ISSN 0305-4470

This list was generated on Sat Apr 19 02:34:20 2014 CEST.